# SDR AALA20001472

- Difficulty date: September 8, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 447 - EN ROUTE ORD-LAX, AFTER TAKEOFF NOSE GEAR PIN DOWN AND LOCKED INDICATOR GREEN LIGHTS INOPERATIVE.  DECLARED EMERGENCY AND LANDED LAX WITHOUT INCIDENT.  REPLACED NOSE GEAR DOWN AND LOCKED GREEN LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
